Admissible estimators of linear functions of finite population index value

Zhou, Guohua, Cheng, Ping, Feng, Shiyong . Scientia Sinica, Series A: Mathematics, Physics, Astronomy and Technological Sciences 1997. 27 :97-104

Locate this article in:

Bibtex

@article{CIS-143669,
  Author = {Zhou, Guohua and Cheng, Ping and Feng, Shiyong},
  Title = {Admissible estimators of linear functions of finite population index value},
  Journal = {Scientia Sinica, Series A: Mathematics, Physics, Astronomy and Technological Sciences},
  Volume = {27},
  Year = {1997},
  Pages = {97--104},
  Keywords = {}
}

Similar articles